Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 53, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 19, 2013, 1:10 AM MDT for Baca County, Bent County, Prowers County, Colorado. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2013, 1:10 AM MDT (07:10 UTC)
- Expired
- Jun 19, 2013, 2:15 AM MDT
- In force
- 65 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Baca County, CO, Bent County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 157 km from the middle of the area, began a volume at 07:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 7.2 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3507 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
484
WUUS55 KPUB 190710
SVRPUB
COC009-011-099-190815-
/O.NEW.KPUB.SV.W.0053.130619T0710Z-130619T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
110 AM MDT WED JUN 19 2013
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO...
SOUTHEASTERN BENT COUNTY IN SOUTHEAST COLORADO...
SOUTHERN PROWERS COUNTY IN SOUTHEAST COLORADO...
* UNTIL 215 AM MDT
* AT 106 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES SOUTH OF
JOHN MARTIN RESERVOIR...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHWESTERN PROWERS...NORTHERN BACA
AND SOUTHEASTERN BENT COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3786 10210 3735 10274 3780 10324 3802 10290
TIME...MOT...LOC 0710Z 319DEG 26KT 3782 10296
HAIL...1.50IN
WIND...60MPH
$$
HODANISH4 follow-up statements
538
WWUS55 KPUB 190724
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
124 AM MDT WED JUN 19 2013
COC009-011-099-190815-
/O.CON.KPUB.SV.W.0053.000000T0000Z-130619T0815Z/
BACA CO-BENT CO-PROWERS CO-
124 AM MDT WED JUN 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
PROWERS...SOUTHEASTERN BENT AND NORTHWESTERN BACA COUNTIES UNTIL 215
AM MDT...
AT 121 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 23 MILES SOUTH OF
JOHN MARTIN RESERVOIR...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHWESTERN PROWERS...NORTHERN BACA
AND SOUTHEASTERN BENT COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3771 10313 3791 10303 3801 10285 3786 10210
3735 10274
TIME...MOT...LOC 0724Z 319DEG 26KT 3774 10288
HAIL...1.50IN
WIND...60MPH
$$
HODANISH903
WWUS55 KPUB 190737
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
137 AM MDT WED JUN 19 2013
COC009-011-099-190815-
/O.CON.KPUB.SV.W.0053.000000T0000Z-130619T0815Z/
BACA CO-BENT CO-PROWERS CO-
137 AM MDT WED JUN 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
PROWERS...SOUTHEASTERN BENT AND NORTH CENTRAL BACA COUNTIES UNTIL 215
AM MDT...
AT 135 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 24 MILES SOUTHEAST
OF JOHN MARTIN RESERVOIR...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHERN BACA...SOUTHEASTERN BENT AND
SOUTHWESTERN PROWERS COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3772 10298 3793 10288 3790 10264 3786 10210
3742 10265
TIME...MOT...LOC 0737Z 295DEG 24KT 3775 10285
HAIL...1.00IN
WIND...60MPH
$$
HODANISH583
WWUS55 KPUB 190750
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
150 AM MDT WED JUN 19 2013
COC009-011-099-190815-
/O.CON.KPUB.SV.W.0053.000000T0000Z-130619T0815Z/
BACA CO-BENT CO-PROWERS CO-
150 AM MDT WED JUN 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
PROWERS...SOUTHEASTERN BENT AND NORTH CENTRAL BACA COUNTIES UNTIL 215
AM MDT...
AT 146 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 25 MILES NORTHWEST
OF SPRINGFIELD...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHERN BACA...EXTREME SOUTHEASTERN
BENT AND SOUTHWESTERN PROWERS COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3769 10294 3791 10271 3791 10269 3790 10264
3786 10210 3742 10265
TIME...MOT...LOC 0750Z 295DEG 24KT 3773 10277
HAIL...1.00IN
WIND...60MPH
$$
HODANISH086
WWUS55 KPUB 190805
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
205 AM MDT WED JUN 19 2013
COC009-011-099-190815-
/O.CAN.KPUB.SV.W.0053.000000T0000Z-130619T0815Z/
BACA CO-BENT CO-PROWERS CO-
205 AM MDT WED JUN 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PROWERS...
SOUTHEASTERN BENT AND NORTH CENTRAL BACA COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3769 10294 3791 10271 3791 10269 3790 10264
3786 10210 3742 10265
TIME...MOT...LOC 0805Z 295DEG 24KT 3769 10266
$$
HODANISHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 11:25 PM MDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 18, 11:25 PM MDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1125 PM MDT TUE JUN 18 2013 .UPDATE... ISSUED AT 903 PM MDT TUE JUN 18 2013 UPDATED FOR EXPIRATIONS OF SEVERE THUNDERSTORM WATCH 325 AND TO REFLECT CURRENT AND FORECAST SHORT TERM PCPN TRENDS. UPDATE ISSUED AT 733 PM MDT TUE JUN 18 2013 UPDATED TO REMOVE A PORTION OF SEVERE THUNDERSTORM WATCH 325 AND TO REFLECT CURRENT PCPN TRENDS. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 253 PM MDT TUE JUN 18 2013 ...HIGH IMPACT WEATHER TO AFFECT THE AREA THROUGH THE SHORT TERM... SEVERE WEATHER THROUGH THIS EVENING...SHIFTING TO FIRE WEATHER FOR WEDNESDAY... SEVERE THUNDERSTORM THREAT STILL LOOKS HIGH THROUGH THIS EVENING. THUNDERSTORMS ARE ALREADY FIRING ALONG THE SOUTHEAST MOUNTAINS (SOUTHERN SANGRES) AS SOUTHERN JET STREAM APPROACHES THE FOUR CORNERS REGION. THUNDERSTORMS ALSO FIRING ACROSS NORTHERN/CEN CO AHEAD OF SHORTWAVE MOVING UP THE WESTERN SIDE OF THE UPPER RIDGE. COMBINED WITH PLENTY OF SFC BASED HEATING...EXPECT THESE THUNDERSTORMS TO CONTINUE TO DRIFT TO THE EAST SOUTHEAST ACROSS THE PLAINS...INTERACTING WITH HIGH SFC DEW POINTS (GENERALLY IN THE 50S)...AND DEEP LAYER SHEARS OF AROUND 40-50 KTS. CAPE VALUES WILL PROBABLY RANGE AROUND 1000-2000 J/KG...PRODUCING A HIGH PROBABILITY FOR SUPERCELLS...WITH LARGE HAIL AND DAMAGING WINDS. LCLS ARE LOW ENOUGH TO JUSTIFY THREAT FOR AN ISOLATED TORNADO...ESPECIALLY WHERE SFC WINDS PULL MORE EASTERLY UP THE ARKANSAS RIVER VALLEY. LATEST HRRR (11Z DUE TO SYSTEM UPGRADES AND LACK OF UPDATES) AND 4KM NSSL WRF...ALL PEG NORTHERN EL PASO COUNTY WITH POTENTIAL FOR SUPERCELL DEVELOPMENT...WHICH THEN DROPS SOUTH SOUTHEASTWARD THROUGH THE EVENING. THIS RAISES CONCERNS FOR POTENTIAL FLASH FLOODING...ESPECIALLY ON THE BLACK FOREST BURN SCAR...AS WELL AS THE WALDO...THOUGH MODELS SEEM TO PEG BLACK FOREST WITH THE HIGHEST PROBABILITY. BEST THREAT FOR THIS AREA WILL RANGE FROM THE 3 PM TO 5 PM TIME FRAME. CONVECTION SHOULD SPREAD EASTWARD ACROSS THE PLAINS THIS EVENING WITH THREAT FOR SEVERE WEATHER WINDING DOWN AFTER 9 PM...AND THREAT FOR THUNDERSTORMS SHIFTING TO THE EAST OF THE AREA SHORTLY AFTER MIDNIGHT. CONCERNS SHIFT TOWARDS CRITICAL FIRE WEATHER CONDITIONS FOR WEDNESDAY AS DRY AIRMASS MOVES IN FROM THE WEST WITH INCREASING SOUTHWEST FLOW. CURRENT RED FLAG WARNING STILL LOOKS ON TARGET. QUICK CALL AROUND TO LOCAL LAND MANAGEMENT AGENCIES INDICATES THAT FUELS ALONG THE SOUTHERN I-25 CORRIDOR...PUEBLO...HUERFANO...AND WESTERN LAS ANIMAS WILL CARRY FIRE...SO HAVE INCLUDED THOSE ZONES INTO THE RED FLAG WARNING. MEANWHILE...NEW MODEL RUNS HAVE BACKED THE DRY LINE WESTWARD AND KEEPS IT ACROSS THE FAR EASTERN COUNTIES DURING THE AFTERNOON. QUITE A BIT OF CAPE OUT THAT WAY WITH AROUND 2000+J/KG AND NAM12 INDICATING 0-6KM SHEARS AROUND 40-50 KTS...SO THERE WILL BE A CHANCE FOR SUPERCELLS WITH DAMAGING WINDS AND LARGE HAIL SHOULD A THUNDERSTORMS FIRE UP. THREAT LOOKS PRETTY ISOLATED AT THIS POINT AS TRIGGER MAY BE MISSING...BUT SOUNDINGS APPEAR TO LOSE THE CAP TOWARDS AFTERNOON...SO CONVERGENCE AND SFC HEATING MAY BE SUFFICIENT TO POP A THUNDERSTORM. -KT .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 253 PM MDT TUE JUN 18 2013 ...DANGEROUS FIRE WEATHER CONDITIONS THROUGH THE EXTENDED... MODELS AGREE QUITE WELL INTO AND THROUGH THE WEEKEND. PATTERN IS A SLOW MOVING UPPER LOW OVER THE PACIFIC NORTHWEST AND A RIDGE ACROSS THE CENTRAL US. OUR CWA WILL BE UNDER A BROAD...DRY SOUTHWESTERLY FLOW WITH CONSEQUENT DANGEROUS FIRE WEATHER CONDITIONS. WEDNESDAY NIGHT...LATEST MODEL RUNS SHOW A RIBBON OF HIGH CAPE VALUES ACROSS OUR KANSAS BORDER COUNTIES EARLY EVENING...SO REINTRODUCE ISOLATED POPS. THEREAFTER...DRY CONDITIONS WILL PREVAIL ACROSS THE ENTIRE CWA. THURSDAY AND FRIDAY...THE UPPER LOW OVER THE NORTHWEST US WILL DRIFT EAST. SWIFT SOUTHWESTERLY FLOW WILL CONTINUE ACROSS THE CENTRAL ROCKIES...PRODUCING DANGEROUS FIRE WEATHER CONDITIONS...ESPECIALLY OVER THE MOUNTAINS...HIGH VALLEYS...AND ADJACENT PLAINS WHERE MIXING WILL BE GREATEST AND FUELS CRITICAL. A FIRE WEATHER WATCH CONTINUES TO BE IN EFFECT FOR THE MOUNTAINS...HIGH VALLEYS...AND EL PASO COUNTY FOR THURSDAY. WE WILL LIKELY NEED FIRE WEATHER HIGHLIGHTS DURING FRIDAY. AFTERNOON HIGH TEMPERATURES WILL BE IN THE UPPER 90S TO LOWER 100S EXPECTED ACROSS THE PLAINS. VERY DRY AIR WILL PREVENT AND MOIST CONVECTION TO DEVELOP. THE PATTERN BEGINS TO BE MORE PROGRESSIVE THIS WEEKEND...AS THE UPPER LOW LIFTS NORTHEAST INTO SOUTH CENTRAL CANADA. SOUTHWESTERLY FLOW WILL CONTINUE...HOWEVER MOISTURE WILL BEGIN TO MOVE NORTH INTO THE FAR SOUTHEASTERN PLAINS. THERE WILL BE A CONTINUED FIRE WEATHER THREAT OVER THE MOUNTAINS AND HIGH VALLEYS THROUGH THE WEEKEND INTO EARLY NEXT WEEK. THE LONG RANGE MODELS DEVELOP DIURNAL CONVECTION ACROSS NORTHERN NEW MEXICO AND MOVE THEM NORTHEAST INTO THE FAR SOUTHEASTERN PLAINS. WE HAVE LOW POPS GENERALLY ALONG THE NEW MEXICO BORDER THROUGH THE WEEKEND AS THE THUNDERSTORMS MOVE INTO THE CENTRAL PLAINS AND CLIP OUR FAR SOUTHEAST COUNTIES. TEMPERATURES WILL REMAIN WARM WITH 90S ACROSS THE LOWER ELEVATIONS INTO EARLY NEXT WEEK. -TLM- && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1122 PM MDT TUE JUN 18 2013 VFR CONDITIONS ARE EXPECTED AT KCOS...KPUB AND KALS TONIGHT AND WEDNESDAY. SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE BY AFTERNOON WITH GUSTS OF 20 TO 30 KTS. && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 8 PM MDT WEDNESDAY FOR COZ220>230. FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR COZ220>230. && UPDATE...28 SHORT TERM...KT LONG TERM...TM AVIATION...28
Hazardous weather outlook, Jun 18, 9:54 PM MDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 954 PM MDT TUE JUN 18 2013 COZ058>089-093>099-200400- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 954 PM MDT TUE JUN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE OVER PORTIONS OF THE SOUTHEAST PLAINS THROUGH AT LEAST MIDNIGHT...WITH SOME STORMS LIKELY LINGERING INTO THE LATE NIGHT HOURS OVER THE FAR SOUTHEAST PLAINS. THE MAIN THUNDERSTORM THREATS WILL BE LIGHTNING AND WIND GUSTS TO 40 MPH...BUT A COUPLE STORMS COULD PRODUCE SOME SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG WINDS AND VERY LOW HUMIDITY VALUES WILL LEAD TO VERY DANGEROUS TO EXTREME FIRE WEATHER CONDITIONS WEDNESDAY THROUGH FRIDAY OVER THE CONTINENTAL DIVIDE...SAN LUIS VALLEY...THE EASTERN MOUNTAINS AND EL PASO COUNTY. EXTREME CAUTION IS ADVISED EACH AFTERNOON AND EVENING OVER THESE AREAS. FIRE WEATHER CONDITIONS WILL REMAIN ELEVATED DURING THE WEEKEND INTO EARLY NEXT WEEK ACROSS ALL OF SOUTHERN COLORADO. THUNDERSTORMS THAT DEVELOP OVER NEW MEXICO WILL MOVE NORTHEAST AND CLIP FAR SOUTHEAST COLORADO OVER THE WEEKEND. LIGHTNING AND GUSTY OUTFLOW WINDS WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THROUGH ABOUT MIDNIGHT OVER THE SOUTHEAST PLAINS. 28/28
In the hours before
Local storm report, Jun 18, 7:26 PM MDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
726 PM MDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 3 SW WALSH 37.35N 102.32W
06/18/2013 E2.00 INCH BACA CO PUBLIC
0700 PM HAIL WALSH 37.39N 102.28W
06/18/2013 M0.88 INCH BACA CO TRAINED SPOTTER
0700 PM HAIL WALSH 37.39N 102.28W
06/18/2013 M1.00 INCH BACA CO TRAINED SPOTTER
&&Special weather statement, Jun 18, 8:50 PM MDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 850 PM MDT TUE JUN 18 2013 COZ095>098-190315- EASTERN KIOWA COUNTY-LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-WESTERN KIOWA COUNTY- 850 PM MDT TUE JUN 18 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EXTREME NORTHEASTERN BENT COUNTY IN SOUTHEAST COLORADO... EASTERN KIOWA COUNTY IN SOUTHEAST COLORADO... NORTHERN PROWERS COUNTY IN SOUTHEAST COLORADO... AT 846 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CHIVINGTON...OR 21 MILES NORTH OF LAMAR... WHICH WAS MOVING TOWARD THE EAST AT 60 MPH. LOCATIONS IMPACTED INCLUDE... SHERIDAN LAKE. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. SR
Local storm report, Jun 18, 11:05 PM MDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1105 PM MDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HAIL 7 S SAGUACHE 37.98N 106.14W
06/18/2013 M0.75 INCH SAGUACHE CO PUBLIC
LARGEST HAIL SIZE. GROUND NEARLY WHITE. HEAVY RAIN.
0236 PM HAIL SAGUACHE 38.09N 106.14W
06/18/2013 E0.50 INCH SAGUACHE CO TRAINED SPOTTER
HEAVY RAIN. STORM BEGAN 215 PM MDT.
0350 PM HAIL 3 SSE CRESTONE 37.96N 105.68W
06/18/2013 M1.00 INCH SAGUACHE CO TRAINED SPOTTER
0400 PM HAIL 3 SE SECURITY 38.72N 104.71W
06/18/2013 M0.88 INCH EL PASO CO TRAINED SPOTTER
0401 PM HAIL SECURITY 38.75N 104.74W
06/18/2013 M0.75 INCH EL PASO CO AMATEUR RADIO
0404 PM HAIL 3 SE SECURITY 38.73N 104.70W
06/18/2013 E0.50 INCH EL PASO CO TRAINED SPOTTER
0405 PM HAIL 8 SSE COLORADO SPRINGS 38.73N 104.77W
06/18/2013 M1.75 INCH EL PASO CO OTHER FEDERAL
ON FORT CARSON.
0405 PM HAIL FOUNTAIN 38.68N 104.70W
06/18/2013 M1.50 INCH EL PASO CO TRAINED SPOTTER
LASTED FOR 10-15 MINUTES.
0407 PM HAIL 3 SE SECURITY 38.73N 104.70W
06/18/2013 E0.75 INCH EL PASO CO TRAINED SPOTTER
0410 PM HAIL 1 E SECURITY 38.75N 104.72W
06/18/2013 M0.88 INCH EL PASO CO TRAINED SPOTTER
0418 PM HAIL SECURITY 38.75N 104.74W
06/18/2013 M1.75 INCH EL PASO CO AMATEUR RADIO
IN SECURITY WIDEFIELD AREA. RELAYED FROM MEDIA.
0430 PM HAIL 3 E FALCON 38.93N 104.57W
06/18/2013 M1.00 INCH EL PASO CO TRAINED SPOTTER
0430 PM TSTM WND GST 3 NE FALCON 38.96N 104.58W
06/18/2013 M69.00 MPH EL PASO CO MESONET
MEASURED BY KFLY...MEADOW LAKE AIRPORT.
0440 PM HAIL 4 NNW PEYTON 39.09N 104.51W
06/18/2013 E0.50 INCH EL PASO CO TRAINED SPOTTER
0445 PM HAIL 5 WSW CALHAN 39.01N 104.39W
06/18/2013 M1.00 INCH EL PASO CO TRAINED SPOTTER
0452 PM HAIL 4 WSW CALHAN 39.02N 104.38W
06/18/2013 M0.75 INCH EL PASO CO TRAINED SPOTTER
0500 PM HAIL 1 W CALHAN 39.03N 104.32W
06/18/2013 M1.00 INCH EL PASO CO NWS EMPLOYEE
0551 PM HAIL 18 S LAMAR 37.82N 102.61W
06/18/2013 M1.00 INCH PROWERS CO TRAINED SPOTTER
0605 PM HAIL 18 S LAMAR 37.82N 102.61W
06/18/2013 M1.25 INCH PROWERS CO TRAINED SPOTTER
0626 PM HEAVY RAIN 1 ENE FOUNTAIN 38.69N 104.68W
06/18/2013 M1.96 INCH EL PASO CO TRAINED SPOTTER
0647 PM HAIL 3 S WALSH 37.34N 102.28W
06/18/2013 E1.75 INCH BACA CO TRAINED SPOTTER
0650 PM HAIL 3 SW WALSH 37.35N 102.32W
06/18/2013 E2.00 INCH BACA CO PUBLIC
0700 PM HAIL WALSH 37.39N 102.28W
06/18/2013 M0.88 INCH BACA CO TRAINED SPOTTER
0700 PM HAIL WALSH 37.39N 102.28W
06/18/2013 M1.00 INCH BACA CO TRAINED SPOTTER
&&Special weather statement, Jun 19, 12:25 AM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1225 AM MDT WED JUN 19 2013 COZ093-097-190700- LA JUNTA VICINITY/OTERO COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- 1225 AM MDT WED JUN 19 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN BENT COUNTY IN SOUTHEAST COLORADO... EXTREME EAST CENTRAL OTERO COUNTY IN SOUTHEAST COLORADO... AT 1225 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS NEAR LAS ANIMAS...OR 20 MILES NORTHEAST OF LA JUNTA...WHICH WAS MOVING TOWARD THE EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... JOHN MARTIN RESERVOIR. HASTY. CADDOA. MCCLAVE. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 19, 1:00 AM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 100 AM MDT WED JUN 19 2013 COZ097-098-190730- LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- 100 AM MDT WED JUN 19 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL BENT COUNTY IN SOUTHEAST COLORADO... WEST CENTRAL PROWERS COUNTY IN SOUTHEAST COLORADO... AT 1258 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 10 MILES SOUTH OF JOHN MARTIN RESERVOIR...OR 22 MILES SOUTHWEST OF LAMAR...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 30 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF WEST CENTRAL PROWERS COUNTY AND EAST CENTRAL BENT COUNTY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 6:00 PM MDT | Tornado Warning | PUB | Baca, Prowers | 30 min |
| Jun 18, 6:23 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 37 min |
| Jun 18, 6:31 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 44 min |
| Jun 18, 6:36 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 39 min |
| Jun 19, 2:56 PM MDT | Fire Weather Watch | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 9 more | 24 hr |
| Jun 19, 2:56 PM MDT | Red Flag Warning | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 9 more | 29 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.